Abstract and Applied Analysis

Delay-Dependent Robust Exponential Stability and H Analysis for a Class of Uncertain Markovian Jumping System with Multiple Delays

Jianwei Xia

Full-text: Open access

Abstract

This paper deals with the problem of robust exponential stability and H performance analysis for a class of uncertain Markovian jumping system with multiple delays. Based on the reciprocally convex approach, some novel delay-dependent stability criteria for the addressed system are derived. At last, numerical examples is given presented to show the effectiveness of the proposed results.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 738318, 10 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412605766

Digital Object Identifier
doi:10.1155/2014/738318

Mathematical Reviews number (MathSciNet)
MR3186977

Citation

Xia, Jianwei. Delay-Dependent Robust Exponential Stability and ${H}_{\infty }$ Analysis for a Class of Uncertain Markovian Jumping System with Multiple Delays. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 738318, 10 pages. doi:10.1155/2014/738318. https://projecteuclid.org/euclid.aaa/1412605766


Export citation

References

  • Y. He, G. Liu, and D. Rees, “New delay-dependent stability criteria for neural networks with yime-varying delay,” IEEE Transactions on Neural Networks, vol. 18, no. 1, pp. 310–314, 2007.
  • S. Xu, J. Lam, and D. W. C. Ho, “A new LMI condition for delay-dependent asymptotic stability of delayed Hopfield neural networks,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 53, no. 3, pp. 230–234, 2006.
  • B. Zhang, S. Xu, and Y. Zou, “Relaxed stability conditions for delayed recurrent neural networks with polytopic uncertainties,” International Journal of Neural Systems, vol. 16, no. 6, pp. 473–482, 2006.
  • B. Zhang, S. Xu, and Y. Li, “Delay-dependent robust exponential stability for uncertain recurrent neural networks with time-varying delays,” International Journal of Neural Systems, vol. 17, no. 3, pp. 207–218, 2007.
  • J. Xia, C. Sun, and B. Zhang, “New robust H$_{\infty }$ control for uncertain stochastic Markovian jumping systems with mixed delays based on decoupling method,” Journal of the Franklin Institute, vol. 349, no. 3, pp. 741–769, 2012.
  • L. Xie and C. Souza, “Criteria for robust stability and stabilization of uncertain linear systems with state delay,” Automatica, vol. 33, no. 9, pp. 1657–1662, 1997.
  • E. Fridman and U. Shaked, “A descriptor system approach to H$_{\infty }$ control of linear time-delay systems,” IEEE Transactions on Automatic Control, vol. 47, no. 2, pp. 253–270, 2002.
  • Y. S. Lee, Y. S. Moon, W. H. Kwon, and P. G. Park, “Delay-dependent robust H$_{\infty }$ control for uncertain systems with a state-delay,” Automatica, vol. 40, no. 1, pp. 65–72, 2004.
  • K. Gu, V. Kharitonov, and J. Chen, Stability of Time-Delay Systems, Birkhauser, 2003.
  • Y. He, M. Wu, J.-H. She, and G.-P. Liu, “Parameter-dependent Lyapunov functional for stability of time-delay systems with polytopic-type uncertainties,” IEEE Transactions on Automatic Control, vol. 49, no. 5, pp. 828–832, 2004.
  • S. Xu and J. Lam, “Improved delay-dependent stability criteria for time-delay systems,” IEEE Transactions on Automatic Control, vol. 50, no. 3, pp. 384–387, 2005.
  • Q.-L. Han and D. Yue, “Absolute stability of Lur'e systems with time-varying delay,” IET Control Theory and Applications, vol. 1, no. 3, pp. 854–859, 2007.
  • Y. He, G. P. Liu, and D. Rees, “Augmented Lyapunov functional for the calculation of stability interval for time-varying delay,” IET Control Theory and Applications, vol. 1, no. 1, pp. 381–386, 2007.
  • H. Shao, “New delay-dependent stability criteria for systems with interval delay,” Automatica, vol. 45, no. 3, pp. 744–749, 2009.
  • Y. Zhang, D. Yue, and E. Tian, “Robust delay-distribution-dependent stability of discrete-time stochastic neural networks with time-varying delay,” Neurocomputing, vol. 72, no. 4–6, pp. 1265–1273, 2009.
  • R. Yang, Z. Zhang, and P. Shi, “Exponential stability on stochastic neural networks with discrete interval and distributed delays,” IEEE Transactions on Neural Networks, vol. 21, no. 1, pp. 169–175, 2010.
  • P. Park, J. W. Ko, and C. Jeong, “Reciprocally convex approach to stability of systems with time-varying delays,” Automatica, vol. 47, no. 1, pp. 235–238, 2011.
  • T. Li, W. X. Zheng, and C. Lin, “Delay-slope-dependent stability results of recurrent neural networks,” IEEE Transactions on Neural Networks, vol. 22, no. 12, pp. 2138–2143, 2011.
  • Z.-G. Wu, J. H. Park, H. Su, and J. Chu, “Stochastic stability analysis of piecewise homogeneous Markovian jump neural networks with mixed time-delays,” Journal of the Franklin Institute, vol. 349, no. 6, pp. 2136–2150, 2012.
  • T. Li, X. Yang, P. Yang, and S. Fei, “New delay-variation-dependent stability for neural networks with time-varying delay,” Neurocomputing, vol. 101, pp. 361–369, 2013.
  • N. Krasovskii and E. Lidskii, “Analysis design of controller in systems with random attributes–-part I,” Automation and Remote Control, vol. 22, pp. 1021–1025, 1961.
  • H. Shen, X. Huang, J. Zhou, and Z. Wang, “Global exponential estimates for uncertain Markovian jump neural networks with reaction-diffusion terms,” Nonlinear Dynamics, vol. 69, no. 1-2, pp. 473–486, 2012.
  • H. Shen, X. Huang, and Z. Wang, “Fuzzy dissipative control for nonlinear Markovian jump systems via retarded feedback,” Journal of the Franklin Institute, 2013.
  • H. Shen, J. Park, L. Zhang, and Z. Wu, “Robust extended dissipative control for sampled-data Markov jump systems,” International Journal of Control, 2014.
  • S. He and F. Liu, “Adaptive observer-based fault estimation for stochastic Markovian jumping systems,” Abstract and Applied Analysis, vol. 2012, Article ID 176419, 11 pages, 2012.
  • S. He and F. Liu, “Robust stabilization of stochastic Markovian jumping systems via proportional-integral control,” Signal Processing, vol. 91, no. 11, pp. 2478–2486, 2011.
  • Z.-G. Wu, P. Shi, H. Su, and J. Chu, “Passivity analysis for discrete-time stochastic markovian jump neural networks with mixed time delays,” IEEE Transactions on Neural Networks, vol. 22, no. 10, pp. 1566–1575, 2011.
  • K. Benjelloun and E. K. Boukas, “Mean square stochastic stability of linear time-delay system with Markovian jumping parameters,” IEEE Transactions on Automatic Control, vol. 43, no. 10, pp. 1456–1460, 1998.
  • H. Fujisaki, “On correlation values of M-phase spreading sequences of Markov chains,” IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, vol. 49, no. 12, pp. 1745–1750, 2002.
  • S. Xu, T. Chen, and J. Lam, “Robust H$\infty $ filtering for uncertain Markovian jump systems with mode-dependent time delays,” IEEE Transactions on Automatic Control, vol. 48, no. 5, pp. 900–907, 2003.
  • E. K. Boukas, Z. K. Liu, and G. X. Liu, “Delay-dependent robust stability and H$_{\infty }$ control of jump linear systems with time-delay,” International Journal of Control, vol. 74, no. 4, pp. 329–340, 2001.
  • S. Xu, J. Lam, and X. Mao, “Delay-dependent H$_{\infty }$ control and filtering for uncertain Markovian jump systems with time-varying delays,” IEEE Transactions on Circuits and Systems I: Regular Papers, vol. 54, no. 9, pp. 2070–2077, 2007.
  • X. Zhao and Q. Zeng, “New robust delay-dependent stability and H$\infty $ analysis for uncertain Markovian jump systems with time-varying delays,” Journal of the Franklin Institute, vol. 347, no. 5, pp. 863–874, 2010.
  • B. Zhang, W. Zheng, and S. Xu, “Filtering of Markovian jump delay systems based on a new performance index,” IEEE Transactions on Circuits and Systems I: Regular Papers, vol. 60, no. 5, pp. 1250–1263, 2013.
  • Y. Zhang, Y. He, and M. Wu, “Delay-dependent robust stability for uncertain stochastic systems with interval time-varying delay,” Acta Automatica Sinica, vol. 35, no. 5, pp. 577–582, 2009.
  • Z. Wu, J. Lam, H. Su, and J. Chu, “Stability and dissipativity analysis of static neural networks with time delay,” IEEE Transactions on Neural Networks and Learning Systems, vol. 23, no. 2, pp. 199–210, 2012.
  • S. Xu and T. Chen, “Robust H$\infty $ control for uncertain stochastic systems with state delay,” IEEE Transactions on Automatic Control, vol. 47, no. 12, pp. 2089–2094, 2002. \endinput